RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 1, Issue 6  


The number of classes of exact ideals for $Z$-rings
D. K. Faddeev
625
A relation for Bernoulli numbers
V. N. Lyakhovitskii
633
Distribution of values of Euler's function
A. S. Fainleib
645
Observation on a work of P. Révész on multiplicative systems of functions
V. F. Gaposhkin
653
A relation between the area of a set and the length of its boundary
N. V. Rao
657
Estimate of a determinant whose elements lie inside a given circle
M. V. Vishnyakov, A. Yu. Levin
659
Inequalities between upper bounds of the derivatives of an arbitrary function on the half-line
S. B. Stechkin
665
Legendre transformation of convex functions
V. S. Vladimirov
675
Expansions in powers of $(z-cq^n)$
Yu. A. Kaz'min
683
A question on the representation of arbitrary functions by certain general series
A. F. Leont'ev
689
Operators “in general position” in Hilbert spaces
M. A. Shubin
699
Non-oscillatory optimal systems of the second order
V. G. Boltyanskii
703
Stability of solutions of nonlinear equations of neutral type in the asymptotically critical case.
P. S. Gromova
715
Total curvature of non-compact two-dimensional manifolds of bounded curvature
A. L. Verner, S. A. Frangulov
727
Example of a compactum, not an $F$-space, but having a uniqueness property
A. Ya. Khelemskii
735

Information
Inter-College Summer School on the Theory of Summation of Numerical and Functional Series
741
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019